# SDR SWAA2022070111350

- Difficulty date: May 25, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED AT LE STA 105.26 AT RT HORIZONTAL STABILIZER 2022-266014 / [01] REPLACED RIB AND FASTENERS LEADING EDGE LOCATED AT LE STA 105.26 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND B737-700 DWG 186A1001 SHEET 10 REV A; SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
